# SDR SWAA2020111730329

- Difficulty date: October 27, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 54,306 hours, 32,129 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENT BS 1006+8' 1' ABOVE 16R (REFERENCE CUSTOMER CARD 9414632).  DENT ON FUSELAGE SKIN BS 1006+8'; 1' ABOVE STR 16R. WAS FOUND OUT OF LIMITS BECAUSE OF W/Y WAS LESS THAN 30, PER SRM 53-00-01 ALLOWABLE DAMAGE 1 & TRIMMED OUT.  REPAIRED PER EA 20-153-02272 REV IR & ER 20-03511 REV IR.
